Free access
Issue
ESAIM: COCV
Volume 14, Number 2, April-June 2008
Page(s) 318 - 342
DOI http://dx.doi.org/10.1051/cocv:2007052
Published online 20 March 2008
  1. S. Alinhac, Non unicité du problème de Cauchy. Ann. Math 117 (1983) 77–108. [CrossRef] [MathSciNet]
  2. S. Alinhac and M.S. Baouendi, A non uniqueness result for operators of principal type. Math. Z 220 (1995) 561–568. [CrossRef] [MathSciNet]
  3. H. Bahouri, Dépendence non linéaire des données de Cauchy pour des solutions des équations aux dérivées partielles. J. Math. Pures. Appl 66 (1987) 127–138. [MathSciNet]
  4. C. Bardos, G. Lebeau and J. Rauch, Sharp sufficient conditions for the observation, control and stabilization of waves from the boundary. SIAM J. Control Optim 30 (1992) 1024–1065. [CrossRef] [MathSciNet]
  5. N. Burq, Contrôle de l'équation des plaques en présence d'obstacles strictement convexes. Mém. Soc. Math. France (N. S.) 55, Marseilles (1993).
  6. T. Duyckaerts, Optimal decay rates of the energy of an hyperbolic-parabolic system coupled by an interface. European Union Projects “Smart System” (2002).
  7. T. Duyckaerts, Xu Zhang and E. Zuazua, On the optimality of the observability inequality for parabolic and hyperbolic systems with potentials. Ann. Inst. H. Poincaré Anal. Non Linéaire (to appear).
  8. C. Fabre, Résultats de contrôlabilité exacte interne pour l'équation de Schrödinger et leurs limites asymptotiques : Application à certaines équations de plaques vibrantes. Asym. Anal 5 (1992) 343–379.
  9. E. Fernandez-Cara and E. Zuazua, The cost of approximate controllability for heat equations: The linear case. Adv. Diff. Equa 5 (2000) 465–514.
  10. A.V. Fursikov and O. Yu Imanivilov, Controllability of evolution equations. Lect. Notes Ser 34, Seoul National University, Research Institute of Mathematics, Global Analysis Research Center, Seoul (1996).
  11. L. Hörmander, Linear partiel differential operators. Springer-Verlag, Berlin (1963).
  12. L. Hörmander, On the uniqueness of the Cauchy problem under partial analyticity asumptions. Springer-Verlag (1996).
  13. V.-M. Isakov, On the uniquenss of the solution of the Cauchy problem. Sov. Math. Dokl 22 (1980) 639–642.
  14. F. John, Continous dependence on data for solution of partial differential equations with prescribed bound. Comm. Pure. Appl. Math 17 (1960) 551–585. [CrossRef] [MathSciNet]
  15. I. Lasiecka and R. Triggiani, Optimal regularity, exact controllability and uniform stabilisation of Schrödinger equation with Dirichlet control. Diff. Integral. Equa 5 (1992) 521–535.
  16. G. Lebeau, Contrôle de l'équation de Schrödinger. J. Math. Pures. Appl 71 (1992) 267–291. [MathSciNet]
  17. G. Lebeau, Contrôle analytique I : estimation a priori. Duk. Math. J 68 (1992) 1–30. [CrossRef] [MathSciNet]
  18. G. Lebeau et L. Robbiano, Contrôle exacte de l'équation de la chaleur. Comm Partial. Diff. Equa 20 (1995) 335–356. [CrossRef] [MathSciNet]
  19. G. Lebeau et L. Robbiano, Stabilisation de l'équation des ondes par le bord Duk. Math. J. 86 (1997) 465–491.
  20. J.-L. Lions, Contrôlabilité exacte, perturbations et stabilisation des systèmes distribués. Masson Collection, RMA, Paris (1988).
  21. J.-L. Lions et E. Magenes, Problèmes aux limites non homogènes et applications. Vol. 1, Dunod, Paris (1968).
  22. E. Machtyngier, Exact controllability for Schrödinger equation. SIAM J. Control. Optim 32 (1994) 24–34. [CrossRef] [MathSciNet]
  23. L. Miller, Geometric bounds on the growth rate of null-controllability cost of the heat equation in small time. J. Diff. Eq. 2004 (2004) 202–226.
  24. L. Miller, On the null-controllability of the heat equation in unbounded domains. Bull. Sci. Math 129 (2005) 175–185. [CrossRef] [MathSciNet]
  25. K.-D. Phung, Observability and control of Schrödinger equation. SIAM J. Control Optim 40 (2001) 211–230. [CrossRef] [MathSciNet]
  26. K.-D. Phung, Note on the cost of the approximate controllability for the heat equation with potentiel. J. Math. Anal. Appl. 295 (2004) 527–538. [CrossRef] [MathSciNet]
  27. J. Rauch, X. Zhang and E. Zuazua, Polynomial decay for a hyperbolic-parabolic coupled system. J. Math. Pures. Appl 84 (2005) 407–470. [CrossRef] [MathSciNet]
  28. L. Robbiano, Théorème d'unicité adapté au contrôle des solutions des problèmes hyperboliques. Comm Partial. Diff. Equa 16 (1991) 789–800. [CrossRef] [MathSciNet]
  29. L. Robbiano, Fonction de coût et contrôle des solutions des équations hyperboliques Asym. Anal. 10 (1995) 95–115.
  30. L. Robbiano and C. Zuily, Uniqueness in the Cauchy problem for operator with partially holomorphic coefficients. Inventiones Mathematice 131 (1998) 493–539. [CrossRef] [MathSciNet]
  31. D. Russell, A unified boundary contrllability theory for hyperbolic and parabolic partial differential equations. Stud. Appl. Math 52 (1973) 189–212.
  32. D. Tataru, Unique continuation for solution to P.D.E's between Hörmander theorem and Holmgren's theorem Comm. Part. Diff. Eq 20 (1995) 855–884.
  33. D. Tataru, Carleman estimates and unique continuation for solutions to boundary-value problems J. Math. Pures. Appl 75 (1996) 367–408.
  34. D. Tataru, Unique continuation for partial differential operators with partially analytic coefficients J. Math. Pures. Appl 78 (1999) 505–521.
  35. X. Zhang and E. Zuazua, Polinomial decay and control of a 1-d model for fluid-structure interaction. C. R. Acad. Sci., Paris, Ser. I 336 (2003) 745–750.
  36. X. Zhang and E. Zuazua, Control, observation and polynomial decay for a coupled heat-wave system. C. R. Acad. Sci., Paris, Ser. I 336 (2003) 823–828.
  37. X. Zhang and E. Zuazua, Long-time behavior of a coupled heat-wave system arising in fluid-structure interaction. Arch. Ration. Mech. Anal 184 (2007) 49–120. [CrossRef] [MathSciNet]